Associate Professor (Ret.) Ami Litman
- Contact information
- Office Hours:
- No office hours
- Research interests
- Interconnection Networks; Parallel Computation on Fixed Connection Networks;Systolic Systems; Layout of Networks; Digital Systems, VLSI.
- Selected publications
LITMAN, A., "Rewiring - a new design technique for systolic systems", TR CS740, Computer Science Department, Technion, 1992.
EVEN, S., and LITMAN, A., "On the capabilities of systolic systems", Mathematical Systems Theory, Vol. 27, pp. 3-28, 1994.
FRANCES, M., and LITMAN, A., "On covering problems of codes", Theory of Computing Systems, Vol. 30, pp. 113-119, 1997.
Even, S., Litman, A. and Winkler, P, "Computing with snakes in directed networks of automata", Journal of Algorithms, Vol. 24, pp. 158-170, 1997.
EVEN, G., and LITMAN, A., "Overcoming chip-to-chip delays and clock skews", INTEGRATION the VLSI Journal, Vol. 24, pp. 119-133, 1997.
EVEN, S., and LITMAN, A., "Layered cross product - a technique to construct interconnection networks". Networks, Vol. 29, pp. 219-223, 1997.
BORNSTEIN, C. F., LITMAN, A., MAGGS, B., SITARAMAN, R.K., and YATZKAR, T., "On the bisection width and expansion of the butterfly networks", The 12th International Parallel Processing Symposium, 1998.
LITMAN, A., "Parceling the butterfly and the batcher sorting network", TR CS926, Computer Science Department, Technion, 1998.
AVIOR, A., CALAMONERI, T., EVEN, S., LITMAN, A., and ROSENBERG, A.L., "A tight layout of the butterfly", Theory of Computing Systems, Vol. 31, pp. 475-487, 1998.
FRANCES, M., and LITMAN, A., "Optimal mistake bound learning is hard", Information and Computation, 144, pp. 66-82, 1998.
BEN-DAVID, S., and LITMAN, A., "Combinatorial variability of vapnik-chervonenkis classes with applications to sample compression schemes", Discrete Applied Mathematics, Vol. 86, No. 1, pp. 3-25, 1998.
EVEN, S., LITMAN, A. and ROSENBERG, A.L., "Monochromatic paths and triangulated graphs", SIAM Journal on Discrete Mathematics, Vol. 11, pp. 546-556, 1998.
BORNSTEIN, C.F., LITMAN, A. MAGGS, B. SITARAMAN R.K., and YATZKAR, T., "On the bisection width and expansion of the butterfly networks", Accepted to Theory of Computing Systems.